The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (671 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 1, 1984, pp. 1–5
DOI: 10.4171/ZAA/86

Published online: 1984-02-29

Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian)

G.F. Mandzhavidze and Wolfgang Tutschke[1]

(1) Technische Universität Graz, Austria

The paper deals with the solution of initial value problems in scales of Banach spaces of generalized analytic functions. To this end a priori estimates of holomorphic functions are given, which allow to solve the initial value problems mentioned above in $L_p$-spaces.

No keywords available for this article.

Mandzhavidze G.F., Tutschke Wolfgang: Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian). Z. Anal. Anwend. 3 (1984), 1-5. doi: 10.4171/ZAA/86